Cold & Flu Ibuprofen 200Mg 24 Tablets

10,49

Two active ingredients for relief from: blocked nose & sinuses, aches and pains, sore throat, fever, headache.

  • Two active ingredients
  • Targeted relief for pain
  • Contains Ibuprofen 200 mg per tablet

Reviews

There are no reviews yet.

Be the first to review “Cold & Flu Ibuprofen 200Mg 24 Tablets”
All search results
Select your currency
EUR Euro
0